MathSciNet Relay Station
MathSciNet bibliographic data
MR1163204 (93h:32047) 32S15 (14E15 32S45)
Nobile, Augusto On Nash theory of arc structure of singularities. Ann. Mat. Pura Appl. (4) 160 (1991), 129–146 (1992).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement